排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2000, Vol. 18 Issue (5): 14-17    DOI: 10.3969/j.issn.1674-8530.2000.05.004
Article Current Issue| Next Issue| Archive| Adv Search |
Improvements of Flow Pattern of Double Inlet Passage
CHEN Yu ling1, XU Hui1, WU Xin ming2
1. College of Water Conservancy and Hydropower Engineering, Hohai Univ., Nanjing, Jiangsu 210098, China; 2. Management Institute of Sluice and Pumping Station in Siyang, Siyang, Jiangsu 223700, China

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn